zbMATH — the first resource for mathematics

Semi-characters of the multiplicative semigroup of integers modulo \(m\). (English) Zbl 0104.01901

20M10 General structure theory for semigroups
11A05 Multiplicative structure; Euclidean algorithm; greatest common divisors
Full Text: EuDML
[1] Hewitt E., Zuckerman H. S.: Finite dimensional convolution algebras. Acta Math. 93 (1955), 67-119. · Zbl 0064.26902
[2] Hewitt E., Zuckerman H. S.: The multiplicative semigroup of integers modulo m. · Zbl 0115.02402
[3] Parízek B., Schwarz Š.: O multiplikativnej pologrupe zvyškových tried (mod m). Mat. fyz. časopis SAV 8 (1958), 136-150.
[4] Parízek B.: O rozklade pologrupy zvyškových tried (mod m) na direktný súčin. Mat. fyz. časopis SAV 10 (1960), 18-29.
[5] Schwarz Š.: Теория характеров комутативных полугрупп. Чех. мат. журнал 4 (79) (1954), 219-247. · Zbl 0059.02003
[6] Schwarz Š.: The theory of characters of commutative Hausdorff bicompact semigroups. Czechoslovak Math. J. 6 (81) (1956), 330-364. · Zbl 0075.01401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.